# SDR AALA20000286

- Difficulty date: February 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT TAILCONE RELEASE HANDLE LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT TAILCONE RELEASE HANDLE LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
